MathSciNet Relay Station
MathSciNet bibliographic data
MR2763153 65L99 (34A25 47N20)
Geng, Fazhan; Cui, Minggen Homotopy perturbation-reproducing kernel method for nonlinear systems of second order boundary value problems. J. Comput. Appl. Math. 235 (2011), no. 8, 2405–2411.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement